# SDR VTZA97445

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Right
- Part time: 13,844 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ALB/IAD - FLT 6156 - DURING CLIMB AT 1933 HOURS ON 7-29-97, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE FAILED IN-FLIGHT.  ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ENGINE, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  TSI:  1,099.1 HOURS  (X)
